RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kirillov, Aleksandr Al'bertovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:237
Abstract pages:353
Full texts:91
References:68

http://www.mathnet.ru/eng/person58387
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. A. Kirillov, G. Montani, E. P. Savelova, “Strong standing gravitational wave in a closed universe”, Pis'ma v Zh. Èksper. Teoret. Fiz., 107:6 (2018),  349–352  mathnet  elib; JETP Letters, 107:6 (2018), 333–337  isi  scopus
2009
2. A. A. Kirillov, E. P. Savelova, G. D. Shamshutdinova, “On the topological bias of discrete sources in the gas of wormholes”, Pis'ma v Zh. Èksper. Teoret. Fiz., 90:9 (2009),  663–667  mathnet; JETP Letters, 90:9 (2009), 599–603  isi  scopus
1996
3. A. A. Kirillov, “Billiards in Cosmological Models”, Regul. Chaotic Dyn., 1:2 (1996),  13–22  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020